Access count of this item: 59

Files in This Item:
File Description SizeFormat 
1708-05.pdf534.08 kBAdobe PDFView/Open
Title: Algebraic types and the number of countable models (Model Theory and It's Application to Algebra)
Authors: Tsuboi, Akito
Author's alias: 坪井, 明人
Issue Date: Aug-2010
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1708
Start page: 29
End page: 34
Appears in Collections:Model Theory and It's Application to Algebra

Show full item record

Export to RefWorks

Export Format: 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.